# SDR QXEA2013112501512

- Difficulty date: November 25, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 30,136 hours, 31,253 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Condition: Missing
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR UPPER RELEASE PIN IS MISSING.  R & R COCKPIT DOOR ASSY IAW AMM 52-51-00 HS 52-0016.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
